Differential quadrature method (DQM) for a class of singular two-point boundary value problems


Yucel U., SARI M.

INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS, vol.86, no.3, pp.465-475, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 86 Issue: 3
  • Publication Date: 2009
  • Doi Number: 10.1080/00207160701600168
  • Title of Journal : INTERNATIONAL JOURNAL OF COMPUTER MATHEMATICS
  • Page Numbers: pp.465-475

Abstract

Differential quadrature method is applied in this work to solve singular two-point boundary value problems with a linear or non-linear nature. It is demonstrated through numerical examples that accurate results for the problem with different types of boundary conditions can be obtained using a considerably small number of grid points. The relative, root mean square and maximum absolute errors in computed solutions are given to show the performance of the method.